# SDR DALA2015020701022

- Difficulty date: February 6, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 70,045 hours, 31,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Frames 17-19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FWD PAX CABIN CENTER FITTING OF R1 DOOR CUT OUT  LOCATED BETWEEN FRAME 17 TO FRAME 19 AT LEVEL OF STR 23R, SSI 531163.  REPLACED CENTER FITTING OF R1 DOOR LOCATED BETWEEN FR 17 TO FR 19 AT LEVEL STR 23R IAW SRM 51-42-11 AND DWG D53112109.
